# SDR IPXA2018032727883

- Difficulty date: March 8, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2215125583AM
- Part serial: 559
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  NR 1 ENGINE OTBD CORE COWL UPPER AFT SKIN IS CRACKED AT RIVET. REPAIRED THE NR 1 THRUST REVERSER AFT FIXED INNER BARREL UPPER SKIN IAW EA 011-7830-01-A7162, REV IR, AND EO MD11-7830-67733-A.
